# SDR IPXA2021080272329

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 88,381 hours, 17,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 CREW ENTRY DOOR HAS DAMAGE EXTERNAL SKIN AT TOP CENTER EDGE.REPAIRED DOOR PER EO MD11-5210-80278.
